Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Weighted norm inequalities for potentials with applications to Schrödinger operators, Fourier transforms, and Carleson measures

Authors: R. Kerman and E. Sawyer
Journal: Bull. Amer. Math. Soc. 12 (1985), 112-116
MSC (1980): Primary 26D10, 42B25
MathSciNet review: 766965
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 26D10, 42B25

Retrieve articles in all journals with MSC (1980): 26D10, 42B25

Additional Information

PII: S 0273-0979(1985)15306-6

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia